I just started this med less than a month ago. I’m due for.my shot Friday. But I’ve noticed these past few days I’ve been hallucinating more and occasionally feeling like I’m becoming delusional. Maybe the dose isn’t high enough? I think it’s at 300 MG but idk. I see my pdoc July 13
Maybe it takes a while to start working more effectively. But you could always ask your doctor. Hope you work it out @Moon.
Less than a month is too early to judge, need to be on it for about 3 months
Do maybe I’m feeling the effects of my previous medicine going out of my system?
Could be, all I know is it took about 3 months on Abilify shots for it to work good
I know it’s different for everyone, but for me I had to switch to the pills since my symptoms came back on the shot. I had the max dose on the shot and it would still wear off too soon if I remember correctly.
Currently, I take 40mg/day of Abilify and it works wonders. I love it! No complaints here. Thanks to my pdocs and healthcare team.
Yeah I would get psychotic at the end of months. My pdoc gave me extra pills for the end of the month
i hope you find a good dose soon and not having too many symptoms anymore…
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.